Skip to main content
padlock icon - secure page this page is secure

Publisher: Elsevier

Volume 42, Number 3, 2002

Explicit solutions of integrable lattices
pp. 195-215(21)
Authors: Manas, M.; Martinez Alonso, L.; Medina, E.

Favourites:
ADD

Noncommutative Riemannian geometry of the alternating group A4
pp. 259-282(24)
Authors: Ngakeu, F.; Majid, S.; Lambert, D.

Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more